MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. MICROLET; BLOOD GLUCOSE LANCETS

ASCENSIA DIABETES CARE US INC. MICROLET; BLOOD GLUCOSE LANCETS
Model Number 6586
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured in report as the patient's initials and weight were not provided.
 
Event or Problem Description
A customer called to report that one of the lancets from the box of microlet lancets received by the customer did not have a protective cover on it.The customer accidentally pricked her finger with the uncovered lancet.However, no medical attention was required.The customer was advised to return the device for evaluation.Replacement lancets were sent to the customer.
 
Additional Manufacturer Narrative
Sections d4 and h4 have been updated with the expiration date and manufacture date respectively for microlet lancet lot # c09a7s.
 
Additional Manufacturer Narrative
The customer did not return the microlet lancets or pictures of lancets associated with the event for evaluation.Only visual assessment of lancets from archival samples and device history record (dhr) review were conducted.Lot number c09a7s associated with the event was packed in shelf box of 100.The archival samples were visually inspected and none of them contain a lancet without protective cap.Additionally, the dhr review indicated that there were no manufacturing errors for the lancets with lot number c09a7s.

Brand Name
MICROLET
Common Device Name
BLOOD GLUCOSE LANCETS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
HTL-STREFA S.A. (REGISTRATION NUMBER: 9613304)
adamowek 7
ozorkow lodzkie, 95-03 5
PL   95-035
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key16723890
Report Number1810909-2023-00064
Device Sequence Number17939765
Product Code FMK
UDI-Device Identifier00301936586218
UDI-Public00301936586218
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6586
Device Catalogue Number81264857, 81264954 (US)
Device Lot NumberC09A7S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer04/14/2023
09/01/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date04/14/2023
09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale